# SDR MWEA99893

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99196373
- Condition: Damaged
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE IN CENTER AFT FLANGE OF INTERCOSTAL AT STATION 408.  MAINTENANCE FABRICATED AND INSTALLED REPAIR ANGLE.
